Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 2002, Volume 70, Issue 4

Collateral Avoids Ponzi Schemes in Incomplete Markets
p. 1613-1638

Aloisio Araujo, Mário Rui Páscoa, Juan Pablo Torres–Martínez

Without introducing either debt constraints or transversality conditions to avoid the possibility of Ponzi schemes, we show the existence of equilibrium in an infinite horizon incomplete markets economy with a collateral structure.

Log In To View Full Content